Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 30, Pages 1581-1588

Projectivity and flatness over the endomorphism ring of a finitely generated module

Faculty of Applied Sciences, Vrije Universiteit Brussel (VUB), Brussels 1050, Belgium

Received 7 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let A be a ring and Λ a finitely generated A-module. We give necessary and sufficient conditions for projectivity and flatness of a module over the endomorphism ring of Λ.